# SDR 6TXA20250416001

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N150M
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20166
- Aircraft time: 9,741 hours, 5,051 cycles
- System (JASC): 2612 · Fire Detection
- Part: Apu
- Part number: GTCP36150BD
- Part serial: P275
- Condition: Fire Warning
- Location: Zone 100
- Part time: 8,781 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE INDICATION IN FLIGHT. ALTITUDE 18000 FT SPEED 300 KNOTS. CLOSED APU FIREWALL SHUTOFF AND INDICATION WENT AWAY. APU FAULT DISPLAYED AFTER THE APU SHUTDOWN . AFTER LANDING WE RESET THE AIRCRAFT AND THE APU FAULT MSG WENT AWAY.
